# SDR CA120312001

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE ENGINE SHUTDOWN ITSELF UNDER UNKNOWN CIRCUMSTANCES.  THE ACFT LANDED AT DESTINSTION WITHOUT FURTHER PROBLEMS.  THE ENGINE WAS REMOVED AND FORWARDED TO EADS SECA WHERE AN INVESTIGATION WILL TAKE PLACE STARTING 27 FEB.
